Levy, Paul (2007) Varieties of modules for Z/2Z×Z/2Z. Journal of Algebra, 318 (2). pp. 933-952. ISSN 0021-8693Full text not available from this repository.
Let k be an algebraically closed field of characteristic 2. We prove that the restricted nilpotent commuting variety C, that is the set of pairs of (n×n)-matrices (A,B) such that A2=B2=[A,B]=0, is equidimensional. C can be identified with the ‘variety of n-dimensional modules’ for Z/2Z×Z/2Z, or equivalently, for k[X,Y]/(X2,Y2). On the other hand, we provide an example showing that the restricted nilpotent commuting variety is not equidimensional for fields of characteristic >2. We also prove that if e2=0 then the set of elements of the centralizer of e whose square is zero is equidimensional. Finally, we express each irreducible component of C as a direct sum of indecomposable components of varieties of Z/2Z×Z/2Z-modules.
|Journal or Publication Title:||Journal of Algebra|
|Uncontrolled Keywords:||Lie algebras in positive characteristic|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||09 Dec 2011 13:23|
|Last Modified:||26 Jul 2012 19:59|
Actions (login required)